# SDR SWAA2022091244129

- Difficulty date: August 20, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 53,973 hours, 37,112 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE SUPPORT ANGLE LOCATED ON DEFLECTION CONTROL RIB AREA; ORSS 261 PLUS 9INCHES AT RT WING 2022-447277 / [01] INSTALLED NEW SUPPORT ANGLE LOC. ON DEFLECTION CONTROL RIB AREA ORSS 261 PLUS 9INCHES AT RT WING; IAW B737-700 SRM 51-10-02 ITEM 9;[02] TASK COMPLETED
